Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note of correction


Author: Edwin E. Moise
Journal: Proc. Amer. Math. Soc. 2 (1951), 838
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0043454-4
Original Article: Bull. Amer. Math. Soc. 55 (1949), 1111-1121.
MathSciNet review: 0043454
Full-text PDF


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0043454-4
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society